What happened to my skin and how do I fix it? Very worried (Photo)
New Britain, CT
5 months ago
Hello, I did something stupid and used a sample of tazorac .05 on my face..not much..but I did use the treadmill after and took a shower..also lightly exfoliated. I only used the taz twice (2 months ago!!) and my skin (still) has went from near perfect to looking like an absolute WRECK. I don't even know how to describe what I'm seeing. Please refer to pics & captions. Along with the sudden dents, lines, orange peel texture, skin darkening, I also had severe burning and pulling sensations. :/
Doctor Answers 2
Simple skin care and anti-inflammatories.
This maybe co incidental but can also be due to retinoid dermatitis with PIH, the best way forward is to see a dermatologist to simply your skin care regime. The addition of an anti-inflammatory for a few days on your skin can help. Dr Davin Lim.
Thank you for your question. The tazorac use may be coincidental. It is best to be evaluated in person by a board certified Dermatologist to check for underlying conditions vs the tazorac being the inciting cause for the change in your skin. Regards, Dr. Matt Elias
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.